90mg A Day. Feel Like A Zombie

1 Reply Updated



Conversation Starter

AMM92 Says:


I have been clinically diagnosed narcoleptic. I don't have health insurance so I can't get a sleep study right now to confirm my doctors diagnosis. I got an adderall from a friend in high school one day and loved it, I wasn't falling asleep in class, I was extremely interested in my work, loved taking notes, etc. So I went to the doctor and told him I had all the symptoms of ADD and got a prescription for adderall 10mg twice daily. Two months later I said that wasn't working and got moved up to 20mg twice daily. Finished school got pregnant right away so obviously i immediately stopped taking adderall, but started again after I had my first child. Six months later I find myself pregnant again so again I stopped taking adderall. After my second child I immediately started adderall again, having 2 boys 15 months apart was a JOB, and still is. I work full-time and I am a single parent. My current dose of adderall is 90mg a day (3 30mg IR daily) I usually break them in half, and take it 6 times a day. I get 7 to 8 hours of sleep everynight, I have a desk job so nothing too strenuous, but everyday I feel like I am in a fog, unless I take 1 whole pill 4 or 5 times throughout the day. But even at my 90mg daily dose my chest hurts BAD every afternoon, I feel like a dump truck is parked on my chest and something is trying to come up my throat. I can't see, and I have never had vision problems, My right eye has developed a, barely noticeable to others but very noticeable to me, twitch, and I just feel like crap I'm always tired feeling and feel like I'm too exhausted to have a conversation with anyone. does anyone else have these issues?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Well, you could be overdosing yourself, actually.

If you're taking that many in a day, the symptoms of feeling like crap, being tired, the eye nerve twitch and etc. could all be related to an OD.

For instance, if your heart is having to work too hard, because this medication is stimulating it and speeding it up, the will result in your feeling tired and crappy, plus the awful feeling in your chest.

Breaking them in half may have also caused some erosion of your esophagus.

Learn more Adderall details here.

What you desperately need to do is go to your doctor and tell them what you've been doing and all of the symptoms you're experiencing and you need to do it now, because leaving it go is risking possible cardiac failure or esophageal hemorrhage and, I don't think you want to risk leaving your boys in this world without a mother.

Please take care of yourself and get medical attention.

Are there any other questions or comments?

REPLYSHAREREPORT
Was this helpful?     1     0  


Viewing page 1 of 1     Reply


More Discussions:

Zombie-like, flat affect, spacey
I have been on depakote for about a month now. I feel worse now than I did when I wasn't taking it. I am so spaced o... 1 reply
always like a zombie no motivation on invega
I have gained more than 40 pounds along with misrable side effects no energy or motivation on invega ## Hello, Chrissy! ... 2 replies
Feel like crap
I’ve been on 20mg once a day for year and a half. I feel tired all the time, my whole body hurts, I have indigesti... 2 replies
I feel like I'm going crazy. Anxiety, depression, parania, confusion, memory loss, mood swings, "high" feeling, can't stop crying
I have been taking Lyrica for about 3-4 weeks, low does of 50mg twice a day for cervical disc problems (neck) nerve pain... 5 replies
I feel Like I have the flu!
I'm nauseated, dry mouth, headache, muscle ache, tired. I just started today but I feel like crap. I can't feel ... 2 replies
Feeling panic, like I’m dying, like I’m going crazy
Been on Contrave a little over 3 months and it was like a light switch going off.....fine, happy, feeling “normal&... 2 replies
Not feeling like eating anything
I have been using Phen375 pills since last week and have started observing a bit of loss in my body weight but I am also...
does opana feel like oxycontin
I am in pain management and I currently take oxy 30mg 3x's a day... my doctor is willing to switch me to something e... 1 reply
achy cramp like feeling in lower back near kidneys while taking metronidazole
i am taking metronidazole tablets 400mg 3 times a day with food and im experiencing a cramp like achy feeling in my lowe... 1 reply
Tizanidine feels toxic, like I need to clean it out!
Basically have been trying to manage shoulder or possibly neck tensing issue for about 4-5 months now. I also try to rem... 8 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 5 February 2013.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA